# SDR 2007UALA03766

- Difficulty date: September 18, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 35,895 hours, 4,312 cycles
- Engine: Pwa PW4056
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Flt Manage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO MULTIPLE FAULT INDICATIONS.    10-16-07    AFTER TROUBLESHOOTING, REPLACED R-FLIGHT MANAGEMENT COMPUTER PER MM 34-61-01. GRD TESTED FMC AND SERVO PASSED, NO DEFECT FOUND.
